Open Access
November, 1977 A Robustness Property of the Tests for Serial Correlation
Takeaki Kariya
Ann. Statist. 5(6): 1212-1220 (November, 1977). DOI: 10.1214/aos/1176344005


This paper shows that the UMP or UMPU tests for serial correlation, derived under the assumption of a normal distribution, are quite robust against departure from normality. In fact, the tests are still UMP or UMPU in much broader classes of distributions and the null distributions remain unchanged under these classes. The results will be applied to a linear model.


Download Citation

Takeaki Kariya. "A Robustness Property of the Tests for Serial Correlation." Ann. Statist. 5 (6) 1212 - 1220, November, 1977.


Published: November, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0375.62043
MathSciNet: MR468029
Digital Object Identifier: 10.1214/aos/1176344005

Primary: 62G10
Secondary: 62F05 , 62G35 , 62J05

Keywords: Anderson-Anderson test , completeness , Durbin-Watson test , Invariance , linear model , robustness , serial correlation , UMP test , UMPU test , von Neumann test

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 6 • November, 1977
Back to Top